# SDR AALA202508254571

- Difficulty date: August 21, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 31,399 hours, 15,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK SHEAR PLATE STR 23L LOCATED FR69 TO FR70 AT AFT GALLEY AREA. MAINTENANCE REPLACED SHEAR PLATE LOCATED BTW FR69 TO FR70 STR 23L AT AFT GALLEY AREA IAW A319 SRM 51-42-11-801 AND A319 SRM 51-71-11-911-001  AND DWG D53474180 SHEET 6 ISSUE U.
